# SDR GTIA2025060238939

- Difficulty date: June 1, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N973NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11192
- Aircraft time: 8,102 hours, 3,543 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DESCENDING ON ARRIVAL THROUGH 14,000FT. RAN ELIMINATION OF ODOR/FUMES PROCEDURE AND ISSUE DISSIPATED AFTER PACK 1 WAS SELECTED OFF--
